MathSciNet Relay Station
MathSciNet bibliographic data
MR1431588 65R20
Abbasbandy, S.; Babolian, E. Automatic augmented Galerkin algorithms for linear first kind integral equations: non-singular and weak-singular kernels. Bull. Iranian Math. Soc. 21 (1995), no. 1, 35–62.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement